# SDR FDEA202209152325

- Difficulty date: September 15, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300*
- Aircraft serial: 726
- Aircraft time: 38,112 hours, 20,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

FR54/FR54.2 LH NO.5 DUMMY SEAT TRACK SLOT GAP OVER GAP VALUE(A) 0.0393 INCHES(1.0MM)   BUT LESS THAN 0.0846 INCHES(2.15MM) SLOT GAP ACTUAL VALUE 1.21MM. I.A.W A300-600 SRM 53-15-16-201 PARA 5A FIG.201 PAGE 201-210 PERFORM RAIL HOLE REPAIR   ACCOMPLISHED.
